# SDR SWAA2023092805134

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,697 hours, 46,046 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED FAINT SMELL ENROUTE FROM LAS-LAX AND SAID IT WAS GONE. ON FINAL APPROACH AND CLEARING THE RUNWAY WE GOT A CALL BACK THAT IT SMELL LIKE A RAGING FIRE BUT NO SMOKE. ARF (FIRE) WAS CALLED ON TAXIWAY AND DID INSPECTION. SAID THERE WERE NO ABNORMAL INDICATIONS.<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56. FOUND RAG WEDGED UNDER #2 COFFEE MAKER RAIL ASSY WITH INDICATION OF BURNING. REMOVED BURNT RAG AND PERFORMED OPS CHECK OF #1 & #2 COFFEE MAKERS. NO SMELLS OR DEFECTS NOTED.  MX ALSO PERFORMED BY 69014
